# SDR UPS01836147

- Difficulty date: June 4, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 69,713 hours, 23,344 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 4 PYLON O/B WEB PNL FWD ACCESS HOLE HAS APPROX 1 INCH CRACK ON LWR SIDE.  REMOVED FASTENER -22 & -28 IAW REO G08127 DC8 SRM 51-1-21 51-1-20D & 51 -3-0 MAT ID FOR -3 -5 DOUBLERS .125 7075-T6 PO 340779 IAW REO G08127.  LOCATED AND DRILLED -3 -5 DOUBLERS IAW REOG008127 DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED -22 -28 STIFFENERS AND -3 -5 DOUBLERS IAW REO G08127 DC8 SRM 51-1-11, 51-1-20D, 51-1-21, 51-3-0.
